# SDR AALA202011119010

- Difficulty date: November 10, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 16,184 hours, 7,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: A5227022520000
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  OUT OF ADJUSTMENT DOOR STOP PASSENGER CREW DOOR (832) 1, 2, 3, AND 5 AFT POST AFT GALLEY AREA (4 EA).  REMOVED AND REPLACED DOOR STOP FITTING 1, 2, 3, AND 5 AFT POST IN DOOR 832, PER AMM 52-13-31-400-002-A.
